EconPapers    
Economics at your fingertips  
 

Bergson-Samuelson Social Welfare Functions and the Theory of Social Choice

Robert Pollak

The Quarterly Journal of Economics, 1979, vol. 93, issue 1, 73-90

Abstract: I. Introduction, 73.—II. A difficulty in the single profile social preference ordering approach, 75.—III. Pareto-extension rules, 81.—IV. A set of necessary and sufficient conditions for simple majority decision, 83.—V. Conclusion, 85.

Date: 1979
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
http://hdl.handle.net/10.2307/1882599 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:qjecon:v:93:y:1979:i:1:p:73-90.

Ordering information: This journal article can be ordered from
https://academic.oup.com/journals

Access Statistics for this article

The Quarterly Journal of Economics is currently edited by Robert J. Barro, Lawrence F. Katz, Nathan Nunn, Andrei Shleifer and Stefanie Stantcheva

More articles in The Quarterly Journal of Economics from President and Fellows of Harvard College
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2025-03-22
Handle: RePEc:oup:qjecon:v:93:y:1979:i:1:p:73-90.